# SDR ASMF200503006

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Aircraft time: 51,170 hours, 29,337 cycles
- Engine: Pwa JT8D219
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Skin
- Part number: 5955401501
- Part serial: 0176
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HIT IN LT AILERON. DURING REVISION WAS DETECTED DAMAGED THE AILERON FITTING PN 44938931-507. THE LT AILERON WAS REPLACED AND TESTED IAW MM 27-10-0 AND MM 27-10-00.  TEST FLIGHT WAS PERFORMED IAW GMM CHAPTER 4-10-6, NOTE 2 AND 4, ALL CORRECT.
